# SDR HQEA963

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DH
- Make and model: Agusta A109C
- Aircraft serial: 7652
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Support Brackets
- Part number: 109095119103
- Condition: Cracked
- Location: Horiz Stab
- Part time: 587 hours
- Component: 109095119103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRACKET IS CRACKED.  THE -103 IS .050" STAINLESS STEEL.  THIS REPLACED THE EARLIER ALUMINUM BRACKET.  THE REPLACEMENT PART -111 IS .062" STAINLESS STEEL.  THE CRACKED PART HAD TOOLING MARKS AT THE CORNERS WHERE THE CRACKS PROPAGATED. INSTALLED NEW -111 BRACKET.
